# SDR SIMA20150128003

- Difficulty date: January 28, 2015
- Submitted: January 28, 2015
- Operation: Air carrier
- Aircraft: N856AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145748
- Aircraft time: 27,753 hours, 24,761 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Attach Bracket
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENG PYLON FWD PRE-COOLER ATTACHMENT BRACKET IS CRACKED.  R & R LT ENG FWD PRE-COOLER ATTACH BRACKET ETN EM-54-056.
